A3 Book section, Chapters in research books
A Lagrange Multiplier Based Domain Decomposition Method for the Solution of a Wave Problem with Discontinuous Coefficients (2008)


Lapin, S., Lapin, A., Periaux, J., & Jacquart, P.-M. (2008). A Lagrange Multiplier Based Domain Decomposition Method for the Solution of a Wave Problem with Discontinuous Coefficients. In P. Neittaanmäki, & R. Glowinski (Eds.), Partial Differential Equations Modelling and Numerical Simulation (16. ed., pp. 131-145). Springer. doi:10.1007/978-1-4020-8758-5_7


JYU authors or editors


Publication details

All authors or editors: Lapin, Serguei; Lapin, Alexander; Periaux, Jacques; Jacquart, Pierre-Marie

Parent publication: Partial Differential Equations Modelling and Numerical Simulation

Parent publication editors: Neittaanmäki, Pekka; Glowinski, Roland

ISBN: 978-1-4020-8757-8

Edition: 16

Journal or series: Computational Methods in Applied Sciences

Publication year: 2008

Pages range: 131-145

Publisher: Springer

Publication language: English

DOI: https://doi.org/10.1007/978-1-4020-8758-5_7

Open Access: Publication channel is not openly available


Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-18-12 at 10:57